# SDR 2001F00149

- Difficulty date: July 5, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N232TA
- Make and model: Boeing 737296
- Aircraft serial: 22277
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SAL - FLT TA220 - DURING INITIAL TAKEOFF, A STRONG NOISE WAS HEARD, WHEN APPLYING TAKEOFF TRUST, REJECTED THE TAKEOFF AND STRONG VIBRATION WAS FELT IN THE NR 2 ENGINE.  ENGINE SHUTDOWN WAS ACCOMPLISHED, AIRCRAFT RETURNED TO GATE.  DUE TO INTERNAL DAMAGES, ENGINE NR 2 WAS CHANGED (S/N IN P-688012B) PER MM 71-00-00.  ENGINE RUN-UP CHECK WAS PERFORMED ACCORDING TO MM 71-09-100.  ENGINE TRIMMING WAS PERFORMED ACCORDING TO MM 71-09-246, PAGE 208 AND AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
